# SDR CA111202001

- Difficulty date: December 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 38,415 hours
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Condition: Failed
- Location: Mlg
- Part time: 34,773 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE APPROACH, THE NLG FAILED TO EXTEND UPON GEAR DOWN SELECTION AND THE CREW RECEIVED A GEAR DISAGREE WARNING MESSAGE.  THE GEAR SELECTOR WAS CYCLED SEVERAL TIMES WITHOUT SUCCESS.  THE LANDING GEAR MANUAL RELEASE HANDLE WAS PULLED AND ALL 3 GEARS EXTENDED.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  THE NOSE LANDING GEAR SELECTOR VALVE,  REF IPC 32-33-00-01-185B, WAS REPLACED, TESTED AND THE ACFT WAS RELEASED INTO SERVICE.
